# SDR RU3A20140331012

- Difficulty date: March 24, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N89
- Make and model: Cndair CL6002B16
- Aircraft serial: 5815
- Aircraft time: 1,043 hours, 497 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 6005915235
- Part serial: M3110
- Condition: Failed
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STALL FAIL CAS MSG ILLUMINATED.  REPLACED STALL PROTECTION COMPUTER.
